# SDR MWEA95443

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915134517N
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RT AFT KEEL AT STA 756, LONGERON 30R, HAS A CORRODED END FITTING.  DRILLED UP AND INSTALLED NEW FITTING PER SRM 51-30-1.
